I have had 6 unexplained miscarriages and just started taking a baby aspirin to help...I hope. I also read that extra folic acid could help too. Can you take too much of that or will it cause more harm than good? I take a prenatal everyday and have been for the last 10 years. I have been lossing alot of hair for the past 5 years and taking biotin on and off. I was woundering if it's okay to take an extra 100mg of biotin during pregnancy? I don't want to take to much and miscarry again. I will ask my dr at my next appt. Thanks for any info.
You should get your thyroid checked. That might explain the reason for the hair loss and who knows, possibly the reason for the miscarriages. You should talk to your doctor in regards to the folic acid and aspirin.
i agree with anxiousmomtobe? i had to have 3 confirmed miscarriages befor they would help me at all. just to find out i have 2bloodclotting disorders. that is why i had to take the 81mg of baby asprin a day, plus projestrone(sp?). and that is all i have to do now to carry a baby. she is a very healthy 10month old. so dont self medicate.w/o knowing for sure. with taking a blood thinner like baby asprin, i had a lot of brusing too. good luck and see your dr asap. and sorry for all of your losses.
I have done genetic testing and everything is normal. I have had lost of blood work done but, I don't know everything they covered. I have a dr's appt in 2 days, so I'll ask. My insr won't cover a fertility specialist. Thanks for the info
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.